# SDR KBM2004F00095

- Difficulty date: March 9, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017901
- Part serial: 25277
- Condition: Failed
- Location: Attitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE INDICATOR TUMBLES IN FLIGHT.  REMOVED AND REPLACED ATTITUDE GYRO.
